# SDR 2012FA0000092

- Difficulty date: January 26, 2012
- Submitted: February 3, 2012
- Operation: General aviation
- Aircraft: N41762
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258456
- System (JASC): 3210 · Main Landing Gear
- Part: Lever
- Part number: 25UM1080A
- Condition: Corroded
- Location: Mlg
- Part time: 4,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DEFECTS IN 2 LOCATIONS.  BOTH DEFECTS HAVE BEEN PREVIOUSLY NOTED BY TECHS AT OTHER TIME ON OTHER ACFT.  1 DEFECT, CORROSION FOUND AROUND THE PERIMETER OF THE BOSS CONNECTION POINT OF THE LEVER ASSY TO THE CHANNEL SUPPORT.  THE INSTALLATION CALLS FOR A THRUST WASHER (DUA7) ON 1 SIDE AND ANOTHER WASHER (SP125D) ON THE OTHER SIDE.  THERE IS SOME EVIDENCE OF CORROSION ON THE STEEL WASHERS AND OBVIOUS CORROSION IS THE RESULT OF BOTH DRYNESS AND DISSIMILAR METAL CONTACT.  SUGGEST MORE FREQUENT LUBRICATION OR LUBRICATION SUBSTITUTION FROM THE MFG.  ANOTHER NOTED DEFECT PERTAINS TO THE GOUGING ON THE CORNER OF 1 ARM OF THE LEVER.  IT IS SUSPECTED THAT THE DEFECT MAY BE A RESULT OF USING PRY BARS ON THE ARM WHEN PERFORMING MX REQUIRING THE ARMS TO BE MOVED FOR GEAR OVER-CENTERING AND ADJUSTMENT PURPOSES.  SUGGEST USING A COMPOSITE PRY BAR IF OVER CENTER IS REQUIRED.
